# SDR ASAA2016031016135

- Difficulty date: March 10, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 654963175
- Condition: Corroded
- Location: Bs 500g Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500G LOWER BULKHEAD SUPPORT ANGLE HAS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-30-53-1A-1,  REMOVED SUPPORT ANGLE IAW SRM 51-40-02-0G-0,  FABRICATED REPAIR ANGLE IAW SRM 51-40-05-0G-0, RESTORED FINISH IAW BSOPM 20-41-02, INSTALLED ANGLE IAW SRM 51-40-02-0G-0.
